# SDR AALA20071187

- Difficulty date: June 7, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  - EMERGENCY LIGHT AT SEAT 37H INOPERATIVE.  SECURED LOOSE CONNECTION FOR EMERGENCY LIGHT AT SEAT 37H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
